Illinois Journal of Mathematics

Note on $H\sp 1$ spaces related to degenerate Schrödinger operators

Jacek Dziubański

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 49, Number 4 (2005), 1271-1297.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138138

Digital Object Identifier
doi:10.1215/ijm/1258138138

Mathematical Reviews number (MathSciNet)
MR2210363

Zentralblatt MATH identifier
1140.42010

Subjects
Primary: 42B30: $H^p$-spaces
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 42B25: Maximal functions, Littlewood-Paley theory

Citation

Dziubański, Jacek. Note on $H\sp 1$ spaces related to degenerate Schrödinger operators. Illinois J. Math. 49 (2005), no. 4, 1271--1297. doi:10.1215/ijm/1258138138. https://projecteuclid.org/euclid.ijm/1258138138


Export citation